# SDR SWAA2013111822403

- Difficulty date: November 7, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,745 hours, 16,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT 540 CHORD 2ND FASTENER BELOW STRINGER 22L.  REPAIRED SKIN IAW EA.
